# SDR DL72S950476

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Horiz Walkway
- Condition: Corroded
- Location: Fs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK TPAMM, OUTBOARD LEG OF LEFT NLG HORIZONTAL WALKWAY CORRODED STA 303.9.  REPAIRED PER SRM 53-10-4 AND ERA 303065-14.
